MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lash.Event description: i attended the operation.Device was placed correctly - it's possible that when installing the alexis, the sheath was turned inside out one rotation too many.It seemed like a lot of pressure.Patient was in trendelenburg position, laparoscope was inserted caudad.The sheath came loose from the inner purple ring during the procedure.When the alexis was being removed, a loop of intestine became entangled around the inner purple ring(there was no sheath at this point) so the ring had to be cut.It occurred no visible or noticeable harm to the patient.The surgery could continue, but it was much more difficult to resect the specimen.Additional information received from applied medical representative via email on 29may26: i already answered most of the questions in the complaint form attached.The gelpoint been in use before the sheath detachment from the purple inner ring was observed roughly 30 minutes in the procedure.It entrapped after cutting the purple ring.The surgeon performed a tissue sweep before and after rolling the alexis down.Type of intervention: the surgery could continue, but it was much more difficult to resect the specimen.Patient status: no patient injury reported.
 
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow up report will be provided upon completion of the investigation.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25417105
Report Number2027111-2026-00591
Device Sequence Number20274674
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1573312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROSCOPE; LAPAROSCOPIC INSTRUMENTS
Patient SexUnknown